| Model Number |
M00545260 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/16/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to boston scientific corporation that rx locking / biopsy cap was used during an endoscopic retrograde cholangiopancreatography (ercp) procedure on (b)(6) 2025 for the treatment of cancer.During the procedure, the physician pulled two stents out of the scope and then flushed the scope with a blunt needle.It was observed that the sponge from the biopsy cap had dislodged into the scope.The sponge was removed using rat toothed forceps.The procedure was completed.There were no patient complications reported as a result after this event.
Additional Manufacturer Narrative
Block h6: imdrf device code a0501 captures the reportable event of the sponge detachment.